# SDR CALA2015050893691

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 99,429 hours, 15,645 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS INOPERATIVE.  AT AFT GALLEY, BETWEEN TWO AFT RT LAVATORIES, & DOOR 2 RT LOWER FWD EXIT SIGN.  REPLACED BATTERY M1556 IAW MM 33-51-07.  FLOOR EEL OPERATIONS CHECKED NORMAL.
